# SDR ASAA2013040394335

- Difficulty date: April 3, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,388 hours, 7,331 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR REFUELING INDICATOR FOUND TRIPPED ON PREFLIGHT.  RESET CIRUIT BREAKER AND INSPECTED, SHOOK DOWN WIRES IN REFUELING PANEL AREA, COULD NOT DUPLICATE PROBLEM.  GROUND FUNCTIONAL TESTED GOOD IAW AMM 28-41-61-400-801, PARA H, NO HISTORY LAST 90 DAYS.
